# SDR UIEA2018050100815

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,148 hours, 19,063 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP MESSAGE.   ACCOMPLISHED A PACK TEMP BITE, NO FAULTS NOTED IAW FIM 21-51 FT 844 , OPERATED PACK FOR OVER AN HOUR,  OPS CHECKED GOOD IAW AMM 21-51-00,
